# SDR AWXA200600242

- Difficulty date: February 11, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 55,619 hours, 38,475 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Module
- Part number: 693731575
- Part serial: 1111
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 23,383 hours, 14,550 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, G
- Precautionary procedure: A, D

## Discrepancy

DURING CRUISE CREW REPORTED BOTH CSD GENERATOR DRIVE LOW OIL PRESSURE LIGHTS ILLUMINATED IN FLIGHT.  CREW COMPLIED WITH QRH AND SECURED BOTH CSD'S.  CREW RETURNED TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE P5-5 GENERATOR DRIVE AND STANDBY POWER MODULE IAW BOEING 737-300 MM 24-21-52-4.  OPS CHECKS GOOD. CONFIRMED FAILURE OF UNIT.   DURING TEARDOWN FOUND OVERHEATED RESISTORS AND COLD SOLDER JOINTS IN CONTROL BOARDS.  WIRING WAS REWORKED DUE TO OVERHEATED CONNECTIONS IN POWER RESISTORS.  UNIT OVERHAULED, REPAIRED, AND TESTED IAW BOEING OHM 31-10-66 REV 29.
